# SDR AU990015

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 11675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE LT SIDE STRINGER NR 1143 BETWEEN FRAME NR 11675 AND STA 14926 FOUND WITH ADVANCED EXFOLIATION CORROSION EFFECTING APPROXIMATELY 70 PERCENT OF ITS LENGTH.  ALSO, THE SAME STRINGER ON THE RIGHT SIDE OF THE FUSELAGE HAD THE SAME TYPE OF CORROSION FOR 100 MM (3.937 INCHES) EACH SIDE OF FRAME NRS 12975, 10725 AND 10275.  CORROSION WAS FOUND DURING A SCHEDULED 12 YEARLY INSPECTION.  PART TC:  21,456.
